# SDR DXTA2015090306074

- Difficulty date: September 2, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 6,614 hours, 4,023 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

UPON RESTART OF APU, THE FADEC MSGS CAME BACK, ALONG WITH A NEW MESSAGE, TAIL CONE BLEED LEAK.  WHEN SELECTED THE APU AIR, THERE WAS A STRONG BURNING ODOR IN THE COCKPIT, SHUTDOWN & INSPECTED.  CHECKED APU OIL LEVEL & PERFORMED A GENERAL INSPECTION OF THE APU.  NO DEFECTS NOTED.  PERFORMED APU INLET BORESCOPE INSPECTION AS REQUESTED.  FOUND NO SIGNS OF OIL OR OTHER SIGNS OF FOD.  INSPECTED APU & ACFT BLEED SYS FOR LEAKS.  COMPLIED WITH APU START PROCEDURES & OPERATED 1 & 2 PACKS.  MONITORED TAIL CONE BLEED TEMPS VIA DAU.  PERFORMED AIR CONDITIONING & BLEED SYS OPERATION CHECK WITH THE APU & ENG BLEED AIR.  ALL TEST PASSED, NO SIGNS OF FOUL ODORS.
